Standard bi-quadratic optimization problems and unconstrained polynomial reformulations
Chen Ling (),
Liqun Qi () and
Xinzhen Zhang ()
Journal of Global Optimization, 2012, vol. 52, issue 4, 663-687
Keywords: Polynomial optimization; Standard simplex; Bi-quartic optimization; Optimality conditions; Penalty function (search for similar items in EconPapers)
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1) Track citations by RSS feed
Downloads: (external link)
Access to full text is restricted to subscribers.
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:spr:jglopt:v:52:y:2012:i:4:p:663-687
Ordering information: This journal article can be ordered from
http://www.springer. ... search/journal/10898
Access Statistics for this article
Journal of Global Optimization is currently edited by Sergiy Butenko
More articles in Journal of Global Optimization from Springer
Bibliographic data for series maintained by Sonal Shukla ().